# SDR CALA2010080900385

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 51,143 hours, 5,299 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Tube
- Part number: MS8275109
- Condition: Damaged
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FIM TASK 21-00-00 FOR OIL FUMES IN CABIN, FOUND BUFFER AIR SUPPLY TUBE DAMAGED, BOTH TUBE AND FITTING ARE ORDERED FROM AOG.  OK TO CONTINUE, ITEM PLACED ON MEL PER MX CONTROL.  REQUIRES P/N S 361890-2 TUBE, MS9386-109 PACKING, 3618088-1 FITTING AND NOTE...LAST ENTRY P/N 361890-2 IS TYP-O, SHOULD BE 3618090-2 M83248-1-906 PACKING, REF HONEYWELL IPC 49-26-55.  REMOVED AND REPLACED DEFECTIVE BUFFER AIR SUPPLY TUBE ASSY AND CHECKED IGV HOUSING & SCROLL FOR CLEAR PASSAGES, CHECKS NORMAL AT THIS TIME PER MM 49-52-04-000-801.  MEL REMOVED.  TS INSTL3866 PNEU LEAK CHECKS C/W.
